# SDR MWEA96466

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, EXFOLIATION CORROSION FOUND ON INTERCOSTAL ATTACH CLIP AFT CARGO COMPT STA 965, LONG 29R.  INSTALLED A FABRICATED ATTACH CLIP IAW SRM 51-30-5.
